# SDR TC8A98002

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLED ON TAKEOFF, ABORTED TAKEOFF.  INSPECTED ENGINE IAW 72-00, PERFORM GROUND RUN IAW TCA MIP VOL 2, OPS CHECK NORMAL, NO STALLS NOTED.
